# SDR 95ZZZX2610

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30024
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837311
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Spar Plate
- Part number: 6676200
- Condition: Holes Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR BOLT FOUND LOOSE AND CHAFING AT ANNUAL INSPECTION.  BOLT HOLE IN THE FUSELAGE MOUNT WORN SPANWISE .030 INCH OVERSIZE, WING SPAN ATTACH PLATE IN THE WING WORN SPANWISE .025 INCH OVERSIZE (HOLES ELONGATED).
